| Model Number |
3214 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients lead migrated.Migration was confirmed via x-ray imaging.As a result, the lead was replaced via surgical intervention on (b)(6) 2024.Therapy was restored post op.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Patient identifier corrected.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.